EconPapers    
Economics at your fingertips  
 

Monetary policy rules for an open economy

Nicoletta Batini (), Richard Harrison () and Stephen Millard ()

Journal of Economic Dynamics and Control, 2003, vol. 27, issue 11-12, 2059-2094

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (80) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(02)00116-1
Full text for ScienceDirect subscribers only

Related works:
Journal Article: Monetary policy rules for an open economy (2003) Downloads
Journal Article: Monetary policy rules for an open economy (2001) Downloads
Working Paper: Monetary policy rules for an open economy (2001) Downloads
Working Paper: MONETARY POLICY RULES FOR AN OPEN ECONOMY (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:27:y:2003:i:11-12:p:2059-2094

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-09-22
Handle: RePEc:eee:dyncon:v:27:y:2003:i:11-12:p:2059-2094